- Jan 27, 2018
I love how they try and downplay a serious adverse event resulting in swollen lymph nodes which obviously indicates a serious immune response (not a good one) with colloquialism like “boob job.”Women are claiming ‘boobs get bigger’ after having Pfizer jab
Women are sharing their shock at discovering their breasts have “got bigger” after their jab – with experts explaining why it happens.
A study published by the Radiological Society of North America recently concluded vaccine-induced lymphadenopathy was an important side effect for clinicians, patients, and cancer researchers to be aware of as it could result in a false cancer diagnosis.
While it is not clear how long it takes for the swelling in some women’s lymph nodes to go down, it is important to note, it is a “temporary” effect.
In Australia, women over 50 who require regular mammograms have been advised to either have a mammogram first, or delay it until six weeks after vaccination, to avoid any confusion.
Women who have had the Pfizer vaccine are reporting an unexpected side effect – claiming their breasts have grown bigger after having the jab.www.news.com.au
Oh it’s just a boob job! Oh did you get the tinnitus - I mean “music” in your ears too? Are you having fevers still - sorry I mean “keeping warm?” How about that loss of vision - I mean “selective sight?” Or are you still having shakes and neurological issues - sorry I mean unintentional dancing?